# SDR A6WA2017072545129

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 601R12062
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SHROUD LOWER ANGLE, CENTER WEB CRACKED.   REPLACED THE WEB IAW SRM 52-41-29, 51-40-11, 51-42-06, AND 51-42-13.
